A COMBINATORIAL MATRIX IN 3-MANIFOLD THEORY

Cited 26 time in webofscience Cited 0 time in scopus
  • Hit : 274
  • Download : 0
In this paper we study a combinatorial matrix considered by W. B. R. Lickorish. We prove a conjecture by Lickorish that completes his topological and combinatorial proof of the existence of the Witten-Reshetikhin-Turaev 3-manifold invariants. We derive a recursive formula for the determinant of the matrix and discover some interesting numerical relations.
Publisher
PACIFIC JOURNAL MATHEMATICS
Issue Date
1991-06
Language
English
Article Type
Article
Citation

PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.319 - 336

ISSN
0030-8730
URI
http://hdl.handle.net/10203/57350
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 26 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0